# SDR DALA2017050803718

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 45,241 hours, 37,586 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Gouged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD DAMAGE WHEEL WELL DOOR GOUGED.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW ERA 555244-14, REV O.
